# SDR ASAA2018081312744

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 11,949 hours, 4,006 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Worn
- Location: Fire Dectector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A NR 1 ENGINE HARNESS INSPECTION IAW T/C N8420000,  FOUND MW0326 FIRE DETECTION HARNESS, LT SIDE CORE SECTION, TO BE WORN BEYOND LIMITS.  ACFT GROUNDED.  REPLACED THE MW0326 HARNESS IAW AMM 26-11-02/401. OPS NORMAL. GROUND VERIFICATION WAS GOOD.
